# SDR SWAA092929

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 17,783 hours, 10,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TWO EEPLS INOP.  RELAMPED PER MM.
